Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Inderal and/or Hormones

Posted by Judy on 6/24/99 at 00:00 (008113)

Has anyone ever heard of a connectin between using Inderal (for migrane headaches) or taking Hormone Replacement (prempro) as being the cause of PF? I am using both and was wondering if there has been any reason to think one or the other is the cause of (or contributes)to this horrible condition? Also purchased my first pair of Birks (Arizonia) yesterday and hope they become more comfortable as time goes on because they REALLY hurt my feet!! Thanks for any inform.

Re: Inderal and/or Hormones

BarbJ on 6/25/99 at 00:00 (008127)

Only wear the Birks for a little while each day. I hurt at first too. They get comfortable over time and saved my feet and my sanity.

Re: Inderal and/or Hormones

WANDA on 6/25/99 at 00:00 (008135)

was at walmart and saw a pair of shoes just like birks called EARTH SHOES and put on a pair boy was i suprised!!!!! they felt just like birks and for $12 also a pair called IVAN they felt good to, hey its worth a try. Earth shoes make a pair of leather clogs I want a pair for this fall. Yall might want to check it out don't cost anything.

Re: Inderal and/or Hormones

Rosemary on 6/25/99 at 00:00 (008144)

A good pair of socks with the Arizonas helped me break mine in. You just have to loosen the Arizona straps to accomodate the socks. I liked the really thick socks and they made all the difference to me. Also the cushioning of the socks seemed to make the PF more tolerable.

Re: Inderal and/or Hormones

Judy S on 6/26/99 at 00:00 (008220)

I suspect that taking the Prempro HRT has caused some fluid retention, making swelling in ankles, feet & calf muscles worse and causing inflammation to flair up.

Just discovered this fact after having a week of poor eating habits and too much sodium in the diet. My ankles and feet are really swollen and my calf muscles are tight as a drum....And here I thought I was getting better....

Oh well, tomorrow starts another week.


Re: Inderal and/or Hormones

BarbJ on 6/25/99 at 00:00 (008127)

Only wear the Birks for a little while each day. I hurt at first too. They get comfortable over time and saved my feet and my sanity.

Re: Inderal and/or Hormones

WANDA on 6/25/99 at 00:00 (008135)

was at walmart and saw a pair of shoes just like birks called EARTH SHOES and put on a pair boy was i suprised!!!!! they felt just like birks and for $12 also a pair called IVAN they felt good to, hey its worth a try. Earth shoes make a pair of leather clogs I want a pair for this fall. Yall might want to check it out don't cost anything.

Re: Inderal and/or Hormones

Rosemary on 6/25/99 at 00:00 (008144)

A good pair of socks with the Arizonas helped me break mine in. You just have to loosen the Arizona straps to accomodate the socks. I liked the really thick socks and they made all the difference to me. Also the cushioning of the socks seemed to make the PF more tolerable.

Re: Inderal and/or Hormones

Judy S on 6/26/99 at 00:00 (008220)

I suspect that taking the Prempro HRT has caused some fluid retention, making swelling in ankles, feet & calf muscles worse and causing inflammation to flair up.

Just discovered this fact after having a week of poor eating habits and too much sodium in the diet. My ankles and feet are really swollen and my calf muscles are tight as a drum....And here I thought I was getting better....

Oh well, tomorrow starts another week.